# SDR SWIA200312693

- Difficulty date: December 12, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 23,287 hours, 29,299 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: 669
- Condition: Failed
- Location: Rt Mlg
- Part time: 8,886 hours, 12,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT.  FULL GEAR EXTENSION OK.  RETURNED TO LAX.  REMOVED AND REPLACED RIGHT MAIN GEAR ACTUATOR WITH SERVICEABLE IAW MM 32-11-00.  OPS CHECKS GOOD.
